# SDR 9514272292

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

SUSPECTED COMPRESSOR STALL OCCURRED IN NR 3 ENGINE DURING TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE AND  NO DISCREPANCIES WERE NOTED.  ON RUNUP, ENGINE PERFORMANCE WAS SATISFACTORY AND AIRCRAFT RETURNED TO SERVICE.
